Differential and Integral Equations

Steady-state solutions of Maxwell's equations over a three-dimensional conducting half space

D. S. Gilliam and J. R. Schulenberger

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 855-870.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955424

Mathematical Reviews number (MathSciNet)
MR1167500

Zentralblatt MATH identifier
0757.35084

Subjects
Primary: 78A40: Waves and radiation
Secondary: 35Q60: PDEs in connection with optics and electromagnetic theory

Citation

Schulenberger, J. R.; Gilliam, D. S. Steady-state solutions of Maxwell's equations over a three-dimensional conducting half space. Differential Integral Equations 5 (1992), no. 4, 855--870. https://projecteuclid.org/euclid.die/1370955424


Export citation